... accusing me of doing things that I have not done. Is this a side effect of the morphine? We find things changed in the house and he denies doing it. He and I are the only two people in the house, and I didn't change the things. Is this a side effect of the morphine? Sometimes, I think I'm loosing it...
This can be a sign of taking to much or the drug is just to strong. If the pain that he was originally prescribed the morphine for has lessened then he could be sedated and not realize it. Also, this can happen in elderly patients as well, opiates can be very mind altering to them... Dave
Gretchen1 I think dave is right but I want to tell you about an acquaintance of mine who I do not see anymore but for a time, I let him stay at my house because he had no where to stay. My kids were about 16 & the other 15 then.It was a two bedroom apartment, I slept on a futon and he had to sleep in my recliner. Every morning he would get up about 4:30A.M., turn all the kitchen lights on and would count every pill he had ( mostly pain pills ) and then he would wake me up claiming someone stole some! Now I just want to add that he kept everyting in a fanny pack with string and hooks all around it. I do not think a locksmith could have gotten into that bag. Without waking him and besides I didn't want his stuff anyhow, I do not know if this helps or not. Also sometimes people worry when they get low on their pain pills. . Humor him. Bless you and yours. Fall Queen
I am ... so happy to find this here... my mother takes morphine and ... she accused me of ... stealing her money. I pay for everything for her and have done for several years as she ... doesn't have any money. I look after her 24/7 as she is very sick with cancer. When I got accused it really hurt as I work so hard around her. Now I understand that it is the drugs...
- Morphine Information for Consumers
- Morphine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Morphine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Side Effect - I recently started taking requip and when I take it I get sick on my stomach I thought
Posted 6 Sep 2009 • 1 answer
Posted 3 Sep 2010 • 1 answer
Posted 21 Apr 2011 • 2 answers
Posted 25 Jul 2011 • 1 answer
Posted 2 Dec 2014 • 5 answers